# SDR F3LA2010041400382

- Difficulty date: April 5, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 21,142 hours, 10,316 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: 201582002030
- Part serial: MDG2392
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF C-CHECK NON ROUTINE N0565. AFTER REMOVAL OF RT MLG SLIDING TUBE FOUND CORROSION ON INNER BORE AT LOWER BRG AREA. REPAIRED CORRODED AREA IAW EA A9-32R-31730.
